Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Nov 20, 2025, 11:13 PM CST for Guadalupe County, Texas. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 20, 2025, 11:13 PM CST (05:13 UTC)
- Expired
- Nov 20, 2025, 11:25 PM CST
- In force
- 12 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 16 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 20, 11:20 PM CST | HAIL 0.7 | 1 S Mcqueeney, TX | Dime size hail south of McQueeney, time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 770 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.0
The text
As transmitted.
337
WFUS54 KEWX 210513
TOREWX
TXC187-210545-
/O.NEW.KEWX.TO.W.0014.251121T0513Z-251121T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Austin/San Antonio TX
1113 PM CST Thu Nov 20 2025
The National Weather Service in Austin San Antonio has issued a
* Tornado Warning for...
Central Guadalupe County in south central Texas...
* Until 1145 PM CST.
* At 1113 PM CST, a severe thunderstorm capable of producing a
tornado was located near McQueeney, or near Seguin, moving east at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Seguin, Cibolo, McQueeney, Marion, Nolte, and Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2953 9813 2959 9815 2964 9790 2950 9790
TIME...MOT...LOC 0513Z 269DEG 11KT 2956 9808
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
621 follow-up statement
915 WWUS54 KEWX 210525 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 1125 PM CST Thu Nov 20 2025 TXC187-210534- /O.CAN.KEWX.TO.W.0014.000000T0000Z-251121T0545Z/ Guadalupe TX- 1125 PM CST Thu Nov 20 2025 ...THE TORNADO WARNING FOR CENTRAL GUADALUPE COUNTY IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However small hail and heavy rain are still possible with this thunderstorm. LAT...LON 2953 9813 2959 9815 2964 9790 2950 9790 TIME...MOT...LOC 0523Z 269DEG 11KT 2956 9804 $$ 62
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Nov 20, 5:39 PM CST, 5 hours 34 minutes earlier. Its key messages:
- Flood Watch has been cancelled for portions of the I-35 and Highway 90 corridors. The Watch continues for the southern Edwards Plateau, Hill Country, and along I-35 in Travis and Williamson Counties. The Watch is in effect through late tonight.
- Isolated strong to severe storms remain possible over most of the region through this evening.
- Rain chances increase late Sunday into Monday as another upper level low pressure system and cold front move in from the west. Some locally heavy rain is still possible for the Southern Edwards Plateau, Hill Country, and I-35 Corridor.
Area forecast discussion, Nov 20, 5:39 PM CST, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 539 PM CST Thu Nov 20 2025 ...New AVIATION... .KEY MESSAGES... - Flood Watch has been cancelled for portions of the I-35 and Highway 90 corridors. The Watch continues for the southern Edwards Plateau, Hill Country, and along I-35 in Travis and Williamson Counties. The Watch is in effect through late tonight. - Isolated strong to severe storms remain possible over most of the region through this evening. - Rain chances increase late Sunday into Monday as another upper level low pressure system and cold front move in from the west. Some locally heavy rain is still possible for the Southern Edwards Plateau, Hill Country, and I-35 Corridor. && .SHORT TERM... (Tonight through Friday night) Issued at 1235 PM CST Thu Nov 20 2025 The latest rainfall observations from automated stations and volunteer networks show some fairly widespread 2-3" amounts across western Gillespie into northern Kerr Counties with one report just under 5" near the I-10/Highway 41 intersection. The latest radar trends show an increase in convection across the southern Edwards Plateau with some impressive rainfall rates for this time of year noted in training of convection. Well above normal moisture remains in place with the 12Z DRT sounding recording what is likely a daily record precipitable water value of ~1.84". Concerns for locally heavy rainfall and flooding continue to remain centered over the southern Edwards Plateau and Hill Country. Incoming hi-res guidance generally favors the above mentioned area as well as a small portion of the I-35 corridor in Travis and Williamson Counties. The ongoing round of showers and storms will gradually move eastward through tonight, with flooding concerns highest where training of storms occurs. As activity moves east of the I-35 corridor, a gradual weakening trend is anticipated. At least a few of the hi-res members also suggest another round of storms Friday morning as the leading edge of a Pacific cold front pushes toward the I-35 corridor. If this second round of storms does develop, heavy rain concerns should be decreased a little given the drier air pushing in behind the front. With the ongoing radar trends and above, we have made some changes to the Flood Watch. We have removed the I-35 counties of Hays, Comal and Bexar and westward along Highway 90 we have removed Medina, Uvalde and Kinney. We did opt to keep Travis and Williamson counties as at least a few hi-res members show some higher precipitation amounts in this region. Rainfall amounts have been lowered a little, with 1-2" and isolated amounts near 5". The focus for the isolated higher amounts still appear to be focused over the southern Edwards Plateau and western Hill Country. In addition to the locally heavy rainfall concerns, we could still see a few strong to severe storms from this afternoon into tonight across most of south central Texas. While strong wind gusts and large hail are the main severe weather concerns, a tornado can not be ruled out. Rain chances will be on the decrease from west to east on Friday as the upper level trough axis lifts to our northeast and some drier air in the lower levels behind the Pac front gradually moves in. We did keep some low rain chances in the forecast through most of the day over the coastal plains as moisture levels remain high in this region. && .LONG TERM... (Saturday through next Thursday) Issued at 1235 PM CST Thu Nov 20 2025 Rain chances over the coastal plains continue Saturday morning, with the chance for rain gradually spreading westward into the Rio Grande plains through the rest of the day as a warm front develops. Farther north, drier air in the lower levels should keep rain chances much lower over or non-existent over the Hill Country and portions of I-35. Our attention will then be focused on another upper level storm system set to gradually move in from the west late this weekend into early next week. The system has slowed a bit on the latest runs, so the highest rain chances have also been pushed back into the Sunday evening through Monday afternoon time period. We will need to watch this system for the possibility of locally heavy rainfall given well above normal moisture being in place. The Pacific front associated with this next system should be stronger, so a quicker end to precipitation chances is anticipated from west to east Monday evening. A cooling trend is in store through the remainder of the forecast with highs on Wednesday and Thursday in the 60s to near 70 degrees along with lows in the mid 30s to lower 50s. && .AVIATION... (00Z TAFS) Issued at 538 PM CST Thu Nov 20 2025 Complicated forecast continues tonight with CIG and TS impacts at I- 35 terminals. TSRA was ongoing at 23Z along a broken line from KACT to KBMQ to KHDO and will move over to near KAUS/KSAT/KSSF. Main TSRA activity should clear the area by 02z, possibly sooner, but uncertainty remains with subsequent development Models show high confidence in CIGs steadily lowering to MVFR and then to IFR by around 9Z over I-35 corridor and Hill Country. LIFR is suggested by some of the high-resolution models but is not yet supported by statistical guidance, so have withheld lower CIGs from the 00Z TAFs for now. A second cluster of TSRA may form with attendant frontal passage, impacting I-35 terminals again closer to 10Z-15Z with higher confidence at KAUS than at KSAT and vicinity. CIGs are expected to improve following frontal passage, but timing is highly uncertain. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 81 60 76 / 80 40 20 20 Austin Bergstrom Intl Airport 66 80 61 76 / 70 40 30 20 New Braunfels Muni Airport 66 81 61 78 / 60 40 30 30 Burnet Muni Airport 62 77 54 73 / 90 40 10 20 Del Rio Intl Airport 61 80 58 76 / 20 10 10 50 Georgetown Muni Airport 65 80 58 75 / 80 40 20 20 Hondo Muni Airport 65 81 62 78 / 50 30 30 40 San Marcos Muni Airport 66 82 61 78 / 60 40 30 30 La Grange - Fayette Regional 67 83 62 79 / 40 40 40 30 San Antonio Intl Airport 68 80 64 77 / 50 40 30 40 Stinson Muni Airport 69 82 66 79 / 50 40 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for TXZ171>173-183>190-192. && SHORT TERM...Platt LONG TERM....Platt AVIATION...Tran
In the hours before
Special weather statement, Nov 20, 5:16 PM CST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
516 PM CST Thu Nov 20 2025
TXZ173-202330-
Williamson TX-
516 PM CST Thu Nov 20 2025
...A strong thunderstorm will impact portions of northeastern
Williamson County through 530 PM CST...
At 515 PM CST, Doppler radar was tracking a strong thunderstorm over
Granger, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Granger, Bartlett, Granger Dam, Laneport, and Walburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3080 9745 3074 9727 3069 9726 3060 9749
3075 9759 3082 9748
TIME...MOT...LOC 2315Z 240DEG 34KT 3072 9747
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
27Special weather statement, Nov 20, 5:21 PM CST, 5 hours 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
521 PM CST Thu Nov 20 2025
TXZ187-189-204>206-210000-
Comal TX-Bexar TX-Medina TX-Bandera TX-Kendall TX-
521 PM CST Thu Nov 20 2025
...A strong thunderstorm will impact portions of east central Medina,
southeastern Bandera, southeastern Kendall, northwestern Bexar and
southwestern Comal Counties through 600 PM CST...
At 520 PM CST, Doppler radar was tracking a strong thunderstorm near
Government Canyon State Natural Area, or 12 miles south of Boerne,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Boerne, Helotes, Fair Oaks Ranch, Bulverde, Shavano
Park, Hollywood Park, Cross Mountain, Guadalupe River State Park, The
Dominion, Kreutzberg, Government Canyon State Natural Area, Cliff,
Timberwood Park, Leon Springs, Bergheim, Kronkosky State Natural
Area, Lakehills, Grey Forest, and San Geronimo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2943 9887 2969 9896 2995 9852 2966 9837
TIME...MOT...LOC 2320Z 243DEG 30KT 2962 9880
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
27Special weather statement, Nov 20, 10:21 PM CST, 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1021 PM CST Thu Nov 20 2025
TXZ205-207-210500-
Guadalupe TX-Bexar TX-
1021 PM CST Thu Nov 20 2025
...A strong thunderstorm will impact portions of southwestern
Guadalupe and east central Bexar Counties through 1100 PM CST...
At 1021 PM CST, Doppler radar was tracking a strong thunderstorm over
Converse, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, Randolph AFB, Windcrest, McQueeney,
St. Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Friendly Corner,
and Nolte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2949 9838 2957 9839 2968 9804 2944 9802
TIME...MOT...LOC 0421Z 259DEG 14KT 2953 9832
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
62Special weather statement, Nov 20, 11:00 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1100 PM CST Thu Nov 20 2025
TXZ207-210545-
Guadalupe TX-
1100 PM CST Thu Nov 20 2025
...A strong thunderstorm will impact portions of central Guadalupe
County through 1145 PM CST...
At 1100 PM CST, Doppler radar was tracking a strong thunderstorm over
Marion, or over Cibolo, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, McQueeney, Marion, Santa
Clara, New Berlin, Geronimo, Zuehl, Nolte, and Zipp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2945 9788 2952 9820 2953 9821 2963 9820
2970 9788
TIME...MOT...LOC 0500Z 267DEG 11KT 2957 9816
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
62The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 10:21 PM CST | Special Weather Statement | EWX | Guadalupe | 39 min |
| Nov 20, 11:00 PM CST | Special Weather Statement | EWX | Guadalupe | 45 min |
| Nov 20, 11:12 PM CST | Areal Flood Advisory | EWX | Guadalupe | 2 hr |
| Nov 20, 11:23 PM CST | Severe Thunderstorm Warning | EWX | Guadalupe | 22 min |
| Nov 20, 11:44 PM CST | Special Weather Statement | EWX | Guadalupe | 46 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.